MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD DRIVE; ROLLATOR

NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD DRIVE; ROLLATOR
Model Number R728BL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Fall (1848)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a rollator by an end user, who stated that "the right back leg snapped," reportedly causing him to fall and injure his right hip.While he has yet to receive medical treatment, he stated he is in the process of scheduling an x-ray and a chiropractor appointment to address the injuries.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD
west of tanjialing road
yuyao, zhejiang 31540 8
CH  315408
MDR Report Key17165081
Report Number2438477-2023-00075
Device Sequence Number20269835
Product Code ITJ
UDI-Device Identifier00822383233246
UDI-Public00822383233246
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2023
Report Date (Section F) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR728BL
Device Catalogue NumberR728BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/24/2023
Device Age1 YR
Event Location Home
Date Report to Manufacturer07/05/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight106 KG
Date Report Sent to FDA06/20/2023